MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 8 kit tablets experienced incorrect drug concentration/dosing reported/recorded.The following information was provided by the initial reporter: material no.516704 batch no.By0f7z1 dose mismatch: case #140: time 14:40.Sensor #9478 tablet: cart-3.12:32 - fentanyl -given 200mcg displayed as 225mcg.14:26- vecuronium-given 2mg displayed as 2.5mg.14:36 - zofran-given 4mg displayed as 3mg.Case #141: time 18:42.Sensor #9401 tablet: cart-3.16:20 - midazolam - given 2mg displayed as 2.5mg.16:32- ancef - given 1000mg displayed as 1050 mg.16:32- ancef - given 1000mg displayed as 1050 mg.17:31- vecuronium-given 2mg displayed as 2.5 mg.
 
Event or Problem Description
It was reported that 8 kit tablets experienced incorrect drug concentration/dosing reported/recorded.The following information was provided by the initial reporter: material no.516704, batch no.By0f7z1.Dose mismatch: case #140: time 14:40.Sensor #9478 tablet: cart-3; 12:32 - fentanyl -given 200mcg displayed as 225mcg; 14:26- vecuronium-given 2mg displayed as 2.5mg; 14:36 - zofran-given 4mg displayed as 3mg.Case #141: time 18:42.Sensor #9401 tablet: cart-3 16:20 - midazolam - given 2mg displayed as 2.5mg 16:32- ancef - given 1000mg displayed as 1050 mg 16:32- ancef - given 1000mg displayed as 1050 mg 17:31- vecuronium-given 2mg displayed as 2.5 mg.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 20028t03, d4: medical device expiration date: na, h4: device manufacture date: 2020-02-07.H6: investigation summary: no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.After investigation, the team found one occurance where the signal was dropped due to a bubble which resulted in an undermeasurement.This occurance will be monitored and tracked.All other occurances were within specifications and no problems were detected.

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11474188
Report Number2243072-2021-00768
Device Sequence Number4510805
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1